Top answers from doctors based on your search:
Disclaimer

cause of epinephrine overdose

A 42-year-old member asked:
Dr. Peter Kurzweil
50 years experience Internal Medicine
By getting to much: Epinephrine, the fight or flight hormone that activates the alert system in face of a dangerous situation, like coming face "to face with a lion, lik ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Epinephrine overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. "Symptoms of overdose may include: sudden weakness or numbness on one side o ... Read More
A 35-year-old member asked:
Dr. TED FEDER
Dr. TED FEDER answered
40 years experience Oral and Maxillofacial Surgery
Depends: How Severe?: Minor Epinephrine intravascularly can cause symptoms such as racing heart, palpitations, anxiety feeling which should only require supportive help unt ... Read More
1
1 thank
A 23-year-old female asked:
Dr. David Sneid
41 years experience Endocrinology
NO!: Will probably do more harm than good. Needs a visit to the er, now>.
A 39-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
DHEA-s: One common cause in females is PCOS (Polycystic ovarian syndrome).
A 47-year-old member asked:
Dr. Carol Cheney
45 years experience Endocrinology
Not directly: The result of an overdose of Humalog (insulin lispro) would be a low blood sugar; although Epinephrine would raise the blood sugar somewhat, the appro ... Read More
8
8 thanks
A 31-year-old male asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Adrenal depletion: Healthy energy levels allow the stress hormones you mention (plus others) to only be called upon for emergencies. Myriad reasons for poor energy can c ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
Anything possible: But really cannot imagine this occurring.
A 39-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
It's not possible: for a measurement of any substance to be BELOW zero, so let's assume just that they are below normal. While there are many causes of elevated catecho ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month